# SDR GLBA2015042700515

- Difficulty date: April 25, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N210GL
- Make and model: Beech 1900D
- Aircraft serial: UE210
- Aircraft time: 37,766 hours, 45,788 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Part number: 10138901165
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SIG EVENT, PILOT REPORTED THAT THERE WAS A STRONG SMELL OF FUEL IN CABIN.  REMOVED FLOORBOARDS & INSPECTED FUEL TRANSFER LINES, PRESSURIZED & LEAK CHECKED FUEL LINES, NO DISCREPANCIES NOTED.  INOPERATIVE LT & RT ENG ACCESSORIES FOR FUEL LEAKS, NO LEAKS NOTED ATT.  STARTED ENGS & PERFORMED CHECKS, NO FUEL SMELL IN THE BLEED AIR, SHUTDOWN ENGS & INSPECTED LT & RT FUEL NOZZLES & FLOW DIVIDERS FOR FUEL LEAKS, NO LEAKS NOTED.  INSPECTED LT & RT PURGE CANS FUEL CHECK VLVS, ONE OF THE LT ENG PURGE CAN CHECK VLVS NOT HOLDING.  R & R CHECK VLV, CLEANED CABIN SEATS, SEAT BACKS & ARM RESTS.  ALSO AERATED & DEODORIZED CABIN CARPETS, RETURNED ACFT TO AIRWORTHY CONDITION, NO MORE FUEL SMELL NOTED ATT.
